Hello There, Guest!

Discharge of way early menstral cycle? Help!
#1
Hi i am in need if help!
Why would i have early fo period so early after taking pm for about 10 days?
Let me tell u what i did.

I started fenugreek 1/day om my leteal phase.
As my peiod began, i started taking pm from my 3 rd day of peiod 1/day
Strangely from the 3rd day i started to have less period than usual.
By the way my period cycle is very precise and i think i am most likely normal as far as hormone is concerned.
And i finished the period earlier than usual. I thought strange but still took pm one each day after the peripd for 5 more days. This time, i took 2 per day cause It seems i have very subtle tinglish feeling on my breasts but not strong. During the 5 days, my vaginal discharge was not normal color. It turned dark brown and i finally see blood! What do i do?

Do u think pm is too strong for me? Its only been about 2 weeks since i started pm.
I wanted to see the result quickly so after reading much, i decided on taking pm.
Oh, i took prenatal vitamin calcium together.

Plz tell me your professional opinion.!!!

I dont smoke nor drink
Dietary is very normal (i think)

Should i stop? Is pm massing up my hormonal balance? Is it why its showing little bit of blood? plz tell me what to do!
 Reply

Messages In This Thread
Discharge of way early menstral cycle? Help! - by tjddms - 15-03-2013, 07:22 AM

 


Users browsing this thread: 1 Guest(s)
Loading...